Mixed problem for the singular partial differential equation of parabolic type
Journal Title: Карпатські математичні публікації - Year 2018, Vol 10, Issue 1
Abstract
The scheme for solving of a mixed problem is proposed for a differential equation a(x)∂T∂τ=∂∂x(c(x)∂T∂x)−g(x)T with coefficients a(x), g(x) that are the generalized derivatives of functions of bounded variation, c(x)>0, c−1(x) is a bounded and measurable function. The boundary and initial conditions have the form p1T(0,τ)+p2T[1]x(0,τ)=ψ1(τ),q1T(l,τ)+q2T[1]x(l,τ)=ψ2(τ), T(x,0)=φ(x), where p1p2≤0, q1q2≥0 and by T[1]x(x,τ) we denote the quasiderivative c(x)∂T∂x. A solution of this problem seek by the reduction method in the form of sum of two functions T(x,τ)=u(x,τ)+v(x,τ). This method allows to reduce solving of proposed problem to solving of two problems: a quasistationary boundary problem with initial and boundary conditions for the search of the function u(x,τ) and a mixed problem with zero boundary conditions for some inhomogeneous equation with an unknown function v(x,τ). The first of these problems is solved through the introduction of the quasiderivative. Fourier method and expansions in eigenfunctions of some boundary value problem for the second-order quasidifferential equation (c(x)X′(x))′−g(x)X(x)+ωa(x)X(x)=0 are used for solving of the second problem. The function v(x,τ) is represented as a series in eigenfunctions of this boundary value problem. The results can be used in the investigation process of heat transfer in a multilayer plate.
Authors and Affiliations
O. Makhnei
Pointwise stabilization of the Poisson integral for the diffusion type equations with inertia
In this paper we consider the pointwise stabilization of the Poisson integral for the diffusion type equations with inertia in the case of finite number of parabolic degeneracy groups. We establish necessary and sufficie...
Properties of composite positive continuous functions in Cn
The properties of positive continuous functions with Qnb and Q are investigated. We prove that some composite functions with Q belong to class Qnb. A relation between functions with these classes are established.
The nonlocal boundary problem with perturbations of antiperiodicity conditions for the eliptic equation with constant coefficients
In this article, we investigate a problem with nonlocal boundary conditions which are perturbations of antiperiodical conditions in bounded m-dimensional parallelepiped using Fourier method. We describe properties of a t...
Strictly diagonal holomorphic functions on Banach spaces
In this paper we investigate the boundedness of holomorphic functionals on a Banach space with a normalized basis {en} which have a very special form f(x)=f(0)+∑∞n=1cnxnn and which we call strictly diagonal. We consider...
Paley-Wiener-type theorem for polynomial ultradifferentiable functions
The image of the space of ultradifferentiable functions with compact supports under Fourier-Laplace transformation is described. An analogue of Paley-Wiener theorem for polynomial ultradifferentiable functions is proved.